Max Planck Society - eDoc Server

http://edoc.mpg.de



Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday)
Authors: Manin, Yuri I.; Catanese, Fabrizio; Bogomolov, Fedor A.; Nemirovskii, S. Y.; Nikulin, Viacheslav V.; Parshin, Alexei N.; Przhiyalkovskii, V. V.; Prokhorov, Yuri G.; Teicher, Mina; Tikhomirov, Alexander S.; Chel'tsov, Ivan A.; Shafarevich, Igor Rostislavovich; Shokurov, Vyacheslav V.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Russian Mathematical Surveys
Volume: 68
Issue / Number: 2
Start Page: 395
End Page: 397
Document Type: Article
ID: 673058.0


The transition constant for arithmetic hyperbolic reflection groups
Authors: Nikulin, Viacheslav V.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Izvestiya: Mathematics
Volume: 75
Issue / Number: 5
Start Page: 103
End Page: 138
Document Type: Article
ID: 584216.0


Real K3 surfaces with non-symplectic involution and applications
Authors: Nikulin, Viacheslav V.; Saito, Sachiko
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Proceedings of the London Mathematical Society
Volume: 90
Issue / Number: 3
Start Page: 591
End Page: 654
Document Type: Article
ID: 263205.0